Bleomycin is a chemotherapeutic agent used in a number of solid organ malignancies.1-3 It accumulates in the skin and lungs resulting in skin ulceration and associated pulmonary toxicity. Its use is somewhat limited due to its significant pulmonary adverse effects with bleomycin induced pnemonitis (BIP) as the commonest and most dreaded complications. The overall incidence of pulmonary toxicity is as high as 10% and it is fatal in 1-2%.3,4 We present a case of BIP which was successfully managed by the aggressive use of high dose steroids with complete resolution.
JPMA. The Journal of the Pakistan Medical Association
Husain, S. J.,
(2007). Bleomycin induced pneumonitis: a case successfully managed with high-dose steroids.. JPMA. The Journal of the Pakistan Medical Association, 57(2), 91-92.
Available at: https://ecommons.aku.edu/pakistan_fhs_mc_med_med/316
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.